MAUDE Adverse Event Report: MOPS; INSTRUMENT, CUTTING, OPERATIVE

MOPS; INSTRUMENT, CUTTING, OPERATIVE
Catalog Number ASM-20010-04
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of the malfunction, surgical intervention was required to preclude permanent damage to a body structure, therefore this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
The tip of the perforation screw (mops) broke in the soft tissue during a orthodontic procedure.The patient was referred to an oral surgeon where the fragment was surgically removed and bone grafting was performed to prevent possible tooth loss.

Brand Name
MOPS
Common Device Name
INSTRUMENT, CUTTING, OPERATIVE
MDR Report Key12466334
Report Number3008846606-2021-00001
Device Sequence Number14366285
Product Code EKD
UDI-Device Identifier00852673007028
UDI-Public00852673007028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASM-20010-04
Device Lot Number050321-00003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/14/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR